# SDR REXA2021050300283

- Difficulty date: April 19, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 34,996 hours, 34,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1C800011
- Condition: Gouged
- Location: Cockpit
- Part time: 34,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT INBOARD SEAT TRACK CORRODED.  REPAIRED I/B COPILOTS SEAT TRACK IAW MHIRJ REO 601R-53-11-1093 REV C 20/01/13 AND SRM 51-42-21 & 51-40-11.
